T Nation

Help Getting Dialed In

Yea my bad, I just read title and saw numbers. So, I agree with you lol Not enough time. I was really confused as to how his SHBG was that high on that much T anyway :slight_smile:

1 Like

@increasemyt

At least his shbg isn’t 150 like mine :laughing:

1 Like

jesus. what’s your lab range?

@amg11

High end is 60 something I think. It was the highest this doc had ever seen. All my liver values are fine though so I dunno why

Hello again, hoping anyone can chime in with some feedback for me. I have made some changes.

here’s my info again
Age: 32
Height: 5-11
Weight: 160
Pre-TRT symptoms: fatigue, weakness, treatment-resistant depression, ED

Pre-TRT labs:
TT: 601 (250-1100)
FT: 35.1 (46.0-224.0)
SHBG: 84 (10-50)
LH: 5.7 (1.5-9.3)
Estradiol: 39 (<39)

Initial protocol (taken weeks 1-4):
200mg test cyp 1x/week
1 mg anastrozole 1x/week (pre-mixed w Test)
400 IU HCG 3x/week

Quick recap: initial protocol gave me crazy insomnia, emotional flatness and irritability. Points to low/crashed E2. I had my prescription reformulated to be pure test cyp w/ AI in pill form to use as needed.

Decided to try week 5 with no AI. So let’s call that protocol 2 - 200mg test cyp 1x/week, 400 IU HCG 3x/week. Went from having low E2 symptoms to what I understand to be high E2 symptoms within 48 hours - sleeping 11-12 hours, overpowering sleepiness throughout day, very emotionally reactive. I was surprised by this since I have barely any body fat so I didn’t think I would be an overaromatizer, but maybe that is the case. I was genuinely struggling to speak and move for about five days, cognition out the window.

Ok so, pin day comes around again, just two days ago. I have seen over and over to not make hasty changes but last week was a disaster and I just couldn’t do that to myself again. So after lots of reading I decided to try a new protocol: 100mg test cyp 2x/week, 400IU HCG 3x/week, .25mg anastrozole 1x/week.

Started that two days ago. Slept great the first night, felt decent yesterday for the first time in a long time, then had major insomnia last night. I assume that is the AI kicking in. Not trying to conclude too much from two days, just relaying what happened.

Alright, cool story bro… so, I am well aware I need to give this more time to see how it suits me. I am not too keen on fucking around with my protocol anymore, but I had to find something that didn’t immediately wreck my shit like my first two tries did.

I guess my question here is:

Have any high SHBG guys like myself had success pinning small doses frequently?

Seems ideal to do that to eliminate the need for the AI, but I saw plenty of posts indicating that high SHBG calls for infrequent high doses. What is the truth. I seek the truth.

Also, am I overdoing it with the HCG? I am not trying to conceive but I am into the idea of saving my balls.

Any input or guidance is much appreciated. Thank you.

You need to dial-in on TRT in isolation, then add the other stuff later if you want, but you cannot dial-in on three things at once. You’ll never know which move is the correct one. I’m not a fan of HCG, it can cause a lot of symptoms (increased estrogen) on top of the symptoms of Test and not of mention AI’s which typically cause more problems.

You will find that not everyone has total testicle shrinkage on TRT, maybe 20-30% while some more. We are not fixing anything that’s broken, we are attempting to fix a problem before it occurs.

Once you dial-in on TRT, then you can add HCG, you’ll know right away what is causing the problem and can decide on dosages independently and can inject smaller more frequent doses of HCG.

There is no reason why a high SHBG guys cannot inject more frequently, I know some high SHBG guys injecting daily and doing fine. Some of these men are TRT specialises.

The less drugs and other stuff added to TRT, the better on average. There are some guys who need HCG to make TRT work, but they are the minority. Nelson Vergel of Excel male found later in life he needed HCG to make TRT work again, one day TRT just quit working and libido crashed, HCG restored what was lost.

You get older and stuff changes, LH suppression can shutdown pregnenolone and adrenal hormones and who knows what other systems out of whack.

Makes total sense. Thanks for the quick response.

So is it just that high SHBG guys require more exogenous T per week rather than per dose? Thinking I will drop the HCG and AI and try EOD injections. I will say that I already feel better in the couple of days after pinning 100mg rather than 200mg. That 200mg all at once was a lot to handle…I felt broken and extremely horny at the same time, bad combination.

Correct, you have to overcome the high SHBG before you start to reap the benefits. Once you throw enough Test at your system, Free T will increase regardless.

It sounds like these massive doses aren’t going to work for you, which would tell me the binding force of your SHBG is not strong. There is a variability in the binding force of hormones from person to person.

It sounds like you’re sensitive to Test and I would in any case lower your total weekly dosage to about 140mg and split it up twice weekly, 40mg 3xtimes per week, 30mg EOD or 15mg daily.

1 Like

bkb333 is about where you are at now with SHBG, he was about double earlier when he started on a daily cream and is injecting I believe 3x a week now and feeling good.

1 Like

When did you take the AI?

Ok, that sounds like a fine plan. I will see how I do with the rest of my month’s supply and adjust dosage accordingly. I am doing this for therapeutic reasons, not to bulk up, so I certainly buy into the “less can be more” school of thought. Hopefully I find the sweet spot here soon. Thanks again.

Tuesday early afternoon, along with my test shot. I have no feel for the timing strategy with an AI. My plan for now is just to drop it and go with frequent low dose test, but do you have any suggestions for AI usage if I eventually need it?

Awesome, always great to hear a relevant success story. Thanks for the input.

The AI was leaving your system when you got the insomnia. 2-3 day half-life.My suggestion is drop you dose for the moment, you’re starting out too high for you. You will adjust after a while, and at that point when you have adapted, think about moving up if you need it. Cut to 150 mg a week and see how that goes.

1 Like

gotcha, good to know.